MAUDE Adverse Event Report: DEPUY SPINE INC NAV DRILL GUIDE BODY 2.2-2.4MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC NAV DRILL GUIDE BODY 2.2-2.4MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 202000120
Medical Device Problem Codes Break (1069); Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that prior to a procedure on an unknown date in 2024, there was a drill guide with a broken drill stop.There is a spring mechanism in it that already faltered during the assembly.Because the stop kept getting stuck during tightening, the spring in it started to deform more.No patient consequences.

Brand Name
NAV DRILL GUIDE BODY 2.2-2.4MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20772079
Report Number1526439-2024-02874
Device Sequence Number15488221
Product Code OLO
UDI-Device Identifier10705034530420
UDI-Public(01)10705034530420(10)PC5017047
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K191943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202000120
Device Lot NumberPC5017047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown